L. A. Harrington, A. S. Kechris, and A. Louveau. A Glimm–Effros dichotomy for Borel equivalence relations. Journal of the American Mathematical Society, vol. 3 , pp. 903–928. - Alain Louveau and Boban Velickovic. A note on Borel equivalence relations. Proceedings of the American Mathematical Society, vol. 120 , pp. 255–259. - Alexander S. Kechris and Alain Louveau. The classification ofhypersmooth equivalence relations. Journal of the American Mathematical Society, vol. 10 , pp. 215–242 [Book Review]

Journal of Symbolic Logic 63 (2):749-750 (1998)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,164

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Borel equivalence relations in generalized Baire space.Sy-David Friedman & Tapani Hyttinen - 2012 - Archive for Mathematical Logic 51 (3-4):299-304.
Continuous versus Borel reductions.Simon Thomas - 2009 - Archive for Mathematical Logic 48 (8):761-770.
Borel equivalence relations which are highly unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.
New dichotomies for borel equivalence relations.Greg Hjorth & Alexander S. Kechris - 1997 - Bulletin of Symbolic Logic 3 (3):329-346.

Analytics

Added to PP
2016-06-30

Downloads
28 (#536,385)

6 months
4 (#678,769)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references